- 07-30-2007, 03:46 PM
Hello everyone. I am having some second thoughts on my mega-H cycle, i'm not sure if i want to keep it going for a month. This is my second day, i took 2 25mg yesterday and 1 25mg so far today. I have several reasons (there are no serious problems) , but i just want to know if i could get off now without any pct since its been such a short ammount of time.
- 07-30-2007, 04:58 PM
what are your reasons? i think if you stopped today you would be fine.
- 07-30-2007, 06:27 PM
Well theres a long story why i wanted to use PH's in the first place. I had shoulder surjery like 8 months ago and i wanted to get a boost once i could lift 100% again, which is now. Its a short term thing too. And im reconsidering if its worth it. Really jsut alot going on in my head, i think its the best decision to stop. Ive been thinking all day and ive been iffy about it, but then i went to workout and it was just awful...idk if it was my mind state or not. But besides that i was very weak prob one of the worst workouts ever and i had trouble running. My backs a little sore to, lower back..but i didnt work out back. kidneys probably. and my balls feel kinda wierd ha.. I know its not typical of a halo clone doing that second day..it's very wierd..also my chest has tightened up a little it seems like. I can tell because i had areas of some fat on my chest and it feels dif now..i was happy about that. Sounds redic. i know. But anyways, after all this thinking, a terrible workout was enough for me to deff. want to put a end to it.
p.s. I can't ****ing stand AI cycle support chocolate!
07-30-2007, 07:21 PM
I'm gonna go out on a limb and say that those "side effects" are purely mental. If you're having second thoughts and they're already effecting you this bad, just get off. I imagine you'll really go crazy when you start to get real sides. 1 and a half days aint gonna mess anything up. Just to be on the safe side i would get on some natural test booster i.e trib or fenugreek. Also the last thing you want to do is steroids if you recently had a shoulder injury. They typically weaken joints and ligaments and make you more prone to reinjuring yourself.
07-30-2007, 07:22 PM
it's sounds too me like your instincts are telling you that you weren't 100% prepared for your cycle. I would listen to them.
Also, I'd really have a hard time believing that halo caused any of your symptoms. I'm 2 weeks in and feel absolutely fantastic, even while stacking with formestane which usually wrecks my mood and makes my body feel a bit overwhelmed overall.
07-30-2007, 11:46 PM
Yes you can stop without pct pm day 2 of your cycle.
Similar Forum Threads
- By BLaCkSiLo in forum AnabolicsReplies: 7Last Post: 04-24-2006, 12:02 AM
- By THETEST in forum Post Cycle TherapyReplies: 12Last Post: 02-02-2006, 01:42 PM
- By Coolkat in forum AnabolicsReplies: 12Last Post: 05-27-2005, 04:10 PM
- By wantmoresize in forum AnabolicsReplies: 13Last Post: 07-19-2004, 11:22 PM
- By ironviking in forum AnabolicsReplies: 1Last Post: 12-13-2003, 10:07 PM